# SDR CALA2018010500056

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 50,782 hours, 16,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INTERMITTENT AT VARIOUS LOCATIONS.  RESET THE SYSTEM FIM 33-51.  TEST OK IAW AMM 33-51-00-7150-044.
